HOME PAGE CONTACT ESF HOME PAGE
Login
 
Home
Steering Committee
Participants
Activities
Grants
Reports
Papers
Contact
 
    Papers    
 
     

Publications - years 2008-2009

 

  • A. del Campo, V. I. Man'ko, and G. Marmo, Symplectic tomography of ultracold gases in tight waveguides, Phys. Rev. A 78, 025602 (2008), arXiv:0803.4158

  • A. Moro, Hodographic vortices, preprint: arXiv:0808.1235 (2008), to appear on Phys. Lett. A.

  • A. Panasyuk, Bihamiltonian structures with symmetries, Lie pencils, and integrable systems, submitted to J. Phys A.

  • A.N. Sergeev, A.P. Veselov, BC-infinity Calogero-Moser operator and super Jacobi polynomials, arXiv:0807.3858

  • A.P. Veselov, A few things I learnt from Jurgen Moser, arXiv:0810.5713

  • A.R. Its, A.B.J. Kuijlaars, J. Ostensson, Asymptotics for a special solution of the thirty fourth Painleve equation, arXiv:0811.3847

  • Alberto S. Cattaneo, Giovanni Felder, Effective Batalin--Vilkovisky theories, equivariant configuration spaces and cyclic chains, arXiv:0802.1706

  • Alexander I. Bobenko, Helmut Pottmann, Johannes Wallner, A curvature theory for discrete surfaces based on mesh parallelity, arXiv:0901.4620

  • Andrea Brini and A. Tanzini, Exact results for topological strings on resolved Y(p,q) singularities, arXiv:0804.2598

  • Andrea Brini, Luca Griguolo, Domenico Seminara and A. Tanzini, Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality, arXiv:0809.1610

  • Andreas Kriegl, Peter W. Michor, Armin Rainer, The Convenient Setting for non-Quasianalytic Denjoy--Carleman Differentiable Mappings, arXiv:0804.2995

  • Andreas Kriegl, Peter W. Michor, Armin Rainer, The Convenient Setting for non-Quasianalytic Denjoy--Carleman Differentiable Mappings, arXiv:0804.2995

  • Arno B.J. Kuijlaars, Multiple orthogonal polynomial ensembles, arXiv:0902.1058

  • B. Eynard, A Matrix model for plane partitions and TASEP, arXiv:0905.0535

  • B. Eynard, Aleix Prats Ferrer, Topological expansion of the chain of matrices, arXiv:0805.1368

  • B. Eynard, All orders asymptotic expansion of large partitions, arXiv:0804.0381

  • B. Eynard, Large N expansion of convergent matrix integrals, holomorphic anomalies, and background independence, arXiv:0802.1788

  • B. Eynard, N. Orantin, Algebraic methods in random matrices and enumerative geometry, arXiv:0811.3531

  • B. Eynard, O. Marchal, Topological expansion of the Bethe ansatz, and non-commutative algebraic geometry, arXiv:0809.3367

  • B. Jancovici, L. Samaj, Equilibrium long-ranged correlations at the surface of a conductor coupled to electromagnetic radiation II, submitted to Physical Review E, arXiv:0811.0295

  • Boris Dubrovin, On universality of critical behaviour in Hamiltonian PDEs, arXiv:0804.3790

  • Bruzzo, U and Grana Otero, B., Semistable principal Higgs bundles, Preprint 2008 arXiv:0809.3936

  • C. Hertling, Yu. Manin, C. Teleman, An update on semisimple quantum cohomology and F-manifolds, arXiv:0803.2769

  • C.Klein, Fourth order time-stepping for low dispersion Korteweg-deVries and nonlinear Schroedinger equation, ETNA Vol. 29 116-135 (2008)

  • Claus Hertling, Christian Sevenheck, Limits of families of Brieskorn lattices and compactified classifying spaces, arXiv:0805.4777

  • Claus Hertling, Christian Sevenheck, Twistor structures, tt*-geometry and singularity theory, arXiv:0807.2199, to appear in "From tQFT to tt* and integrability", Proceedings of Symposia in Pure Mathematics, AMS

  • Dan Dai, Arno B.J. Kuijlaars, Painleve IV asymptotics for orthogonal polynomials with respect to a modified Laguerre weight, arXiv:0804.2564

  • E.V. Ferapontov and A. Moro, Dispersive deformations of hydrodynamic reductions of 2D dispersionless integrable systems, J. Phys. A: Math. Theor. 42 (2009) 035211, 15pp; arXiv:0807.2409 (2008).

  • Enolski V.Z. and Richter P., Periods of hyperelliptic integrals expressed in terms of theta constants by means of Thomae formulae, Philos. Lond. Trans. R. Soc. Ser. A Math. Phys. Eng. Sci. 366, no. 1867, 1005-1024, 2008.

  • Enolski Victor and Braden Harry, Finite-gap integration of the SU(2) Bogomolny equations, arXiv:math-ph/0806.1807, Glasgow Math. J., in press

  • F. Schaetz, BFV-complex and higher homotopy structures, to appear in Commun. Math. Phys.

  • F. Schaetz, Invariance of the BFV-complex, preprint, available as arXiv:0812.2357

  • F. Smirnov, H. Boos, M. Jimbo, T. Miwa, Y. Takeyama, Hidden Grassmann structure in the XXZ model II, arXiv:0801.1176

  • G. Carlet, B. Dubrovin, L. P. Mertens, Infinite-Dimensional Frobenius Manifolds for 2+1 Integrable Systems, arXiv:0902.1245

  • G. Ortenzi, V. Rubtsov, S. Tagne Pelap, On the Heisenberg invariance and the Elliptic Poisson tensors, to appear

  • Giovanni Felder, Alexander P. Veselov , Baker-Akhiezer function as iterated residue and Selberg-type integral, arXiv:0807.3895

  • Giovanni Felder, Thomas Willwacher, On the (ir)rationality of Kontsevich weights, arXiv:0808.2762

  • H. Aratyn, J. Van de Leur, Solutions of the Painleve VI Equation from Reduction of Integrable Hierarchy in a Grassmannian Approach, International Mathematics Research Notices 2008 2008: rnn080-41.

  • Ignacio de Gregorio, Etienne Mann, Mirror fibrations and root stacks of weighted projective spaces, http://arxiv.org/abs/0803.2286

  • J. Gibbons, A.P. Veselov, On the rational monodromy-free potentials with sextic growth, arXiv:0807.3501

  • Jean-Bernard Zuber , On the large N limit of matrix integrals over the orthogonal group, arXiv:0805.0315

  • John Gibbons, Paolo Lorenzoni, Andrea Raimondo, Hamiltonian Structures of Reductions of the Benney System, Communications in Mathematical Physics (Published online: 27 November 2008)

  • John Gibbons, Paolo Lorenzoni, Andrea Raimondo, Purely nonlocal Hamiltonian formalism for systems of hydrodynamic type, arXiv:0812.3317

  • L. Martinez Alonso, E. Medina, Multiple orthogonal polynomials, string equations and the large-n limit, arXiv:0812.3817

  • L. Martinez Alonso, E. Medina, The double scaling limit method in the Toda hierarchy, arXiv:0804.3498

  • Ladislav Samaj, Bernard Jancovici , Equilibrium long-ranged charge correlations at the surface of a conductor coupled to the electromagnetic radiation, arXiv:0807.4667

  • M. Adler, N. Orantin, P. van Moerbeke, Universality of the Pearcey process , arXiv:0901.4520

  • M. Adler, P.L. Ferrari, P. van Moerbeke, Airy processes with wanderers and new universality classes, arXiv:0811.1863

  • M. Bergère, B. Eynard, Determinantal formulae and loop equations, arXiv:0901.3273

  • M. Bergère, B. Eynard, Some properties of angular integrals, arXiv:0805.4482

  • Manuel Manas, Luis Martinez Alonso, Carlos Alvarez Fernandez, The multicomponent 2D Toda hierarchy: Discrete flows and string equations, arXiv:0809.2720, accepted in Inverse Problems.

  • Manuel Manas, Luis Martinez Alonso, The multicomponent 2D Toda hierarchy: Dispersionless limits, arXiv:0810.2427

  • Marco Zambon, Reduction of branes in generalized complex geometry, Journal of Symplectic Geometry, Vol. 6, Number 4 (2008), pp. 353-378.

  • Mattia Cafasso, Matrix biorthogonal polynomials on the unit circle and non-abelian Ablowitz-Ladik hierarchy, arXiv:0804.3572

  • Maurice Duits, Arno B.J. Kuijlaars Universality in the two matrix model: a Riemann-Hilbert steepest descent analysis, arXiv:0807.4814

  • P. Zinn-Justin, Littlewood--Richardson coefficients and integrable tilings, arXiv:0809.2392

  • P. Zinn-Justin, Six-Vertex, Loop and Tiling models: Integrability and Combinatorics, arXiv:0901.0665

  • P.A. Burovskii, E.V. Ferapontov and S.P. Tsarev, Second order quasilinear PDEs and conformal structures in projective space; arXiv:0802.2626v1, (2008).

  • R.L. Fernandes and P. Damianou, Integrable hierarchies and the modular class, Annales de l'Institut Fourier, 58 no. 1, (2008) 107-137.

  • S. Delvaux, A.B.J. Kuijlaars, A phase transition for non-intersecting Brownian motions, and the Painleve II equation, arXiv:0809.1000

  • Spyridon Kamvissis, Gerald Teschl, Stability of the Periodic Toda Lattice: Higher Order Asymptotics, arXiv:0805.3847

  • T. Banica, B. Collins, P. Zinn-Justin, Spectral analysis of the free orthogonal matrix, arXiv:0901.1918

  • T. Fonseca, P. Zinn-Justin, On some ground state components of the O(1) loop model, arXiv:0901.1679

  • T. Fonseca, P. Zinn-Justin, On the Doubly Refined Enumeration of Alternating Sign Matrices and Totally Symmetric Self-Complementary Plane Partitions, arXiv:0803.1595

  • Tamara Grava, V. U. Pierce, Fei-Ran Tian, Initial Value Problem of the Whitham Equations for the Camassa-Holm Equation, arXiv:0805.2558

  • Tom Claeys, Tamara Grava, Universality of the break-up profile for the KdV equation in the small dispersion limit using the Riemann-Hilbert approach, arXiv:0801.2326

  • V.Yu.Novokshenov, Connection formulas for the third Painleve transcendent in the complex plane, Contemporary Math., v. 458, 55 - 69, AMS (2008)

  • V.Yu.Novokshenov, Zero-dispersion limit to the Korteweg-de Vries equation: a dressing chain approach, Regular and Chaotic Dynamics, 2008, Vol. 13, No. 5, pp. 425-431.

  • Vsevolod E. Adler, Alexander I. Bobenko, Yuri B. Suris, Integrable discrete nets in Grassmannians, arXiv:0812.5102


     
Top


[about this site]